# SDR 20000531SH013

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052
- Part serial: A08601691SAC
- Condition: Delaminated
- Location: Main Rotor
- Part time: 3,615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, TECHNICIAN NOTED A LARGE CRACK OR DELAMINATION OF THE INBOARD ROTOR BLADE STARTING ABOUT 20 INCHES FROM THE ROOF ON THE TRAILING EDGE, EXTENDING ABOUT 5 INCHES LENGTHWISE, THEN DIAGONALLY TO JUST BEHIND THESPAR AND THEN LENGTHWISE ABOUT 12 INCHES.  CAUSE IS UNDER INVESTIGATION. (X)
